# SDR SCNA20131122225

- Difficulty date: November 13, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c-767c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT HAS SURFACE CORROSION IN AFT PIT FROM FS STA 767C TO FS 727C.  R & R FLOORBOARD TO SIDEWALL SUPPORT IN AFT PIT FROM STA 767C TO FS 727C.
